# SDR C2XA08CL020

- Difficulty date: February 10, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 15,165 hours, 11,811 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2592 - THE CREW REPORTED A UNUSUAL LOAD SOUND FROM UNDER THE COCKPIT FLOOR ONLY IN CLIMB AND CRUISE.  ALSO REPORTED A SLIGHT VIBRATION OF YOLK AND RUDDER PEDALS.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR UPLOCK BOX "B"PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
